# SDR ASAA0410265

- Difficulty date: May 14, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545808141
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND BULKHEAD WEB CHAFED.  REPAIRED NOSE WHEEL WELL AFT BULKHEAD PER SRM 51-40-2 FIG 1.  (M)
